Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On the Diophantine equation $ x\sp 6\sb 1+x\sp 6\sb 2+x\sp 6\sb 3=y\sp 6\sb 1+y\sp 6\sb 2+y\sp 6\sb 3$


Author: Jean-Joël Delorme
Journal: Math. Comp. 59 (1992), 703-715
MSC: Primary 11D41; Secondary 11Y50
MathSciNet review: 1134725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we develop an elementary method for producing parametric solutions of the equation $ x_1^6 + x_2^6 + x_3^6 = y_1^6 + y_2^6 + y_3^6$ by reducing the resolution of a system including it to that of the equation

\begin{displaymath}\begin{array}{*{20}{c}} {(s_1^2 + {{({s_1} + {t_1})}^2})(s_2^... ... + {t_2})}^2})(t_3^2 + {{({s_3} + {t_3})}^2}).} \\ \end{array} \end{displaymath}

We give such solutions of degrees 4, 5, 7, 8, 9, and 11.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11D41, 11Y50

Retrieve articles in all journals with MSC: 11D41, 11Y50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1134725-3
PII: S 0025-5718(1992)1134725-3
Article copyright: © Copyright 1992 American Mathematical Society